TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Exploring new theorems in non-Euclidean geometry for advanced mathematical geometric applications

, * , , , ,

* Corresponding author · click or hover a name for details

pp. 537–546Vol. 29Issue 3March 2026DOI: 10.47974/JIM-2488XML
Received:
01 Mar 2025
Published Online:
18 Mar 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2488
Pages:
537–546

Abstract

This study examines the new theories of non-Euclidean geometry to avoid issues of more complex mathematical applications of the normal geometry structures. In curved space cases, the older ones would not work. We enhance the reality of the structure modelling by introducing new theories through hyperbolic and elliptic shapes. There were advanced mathematics techniques in geometry, geodesic analysis and manifold theory. The results indicate that complex systems are characterized by a higher level of spatial forecasts and topological consistency. Physics, engineering, and computer modelling are also possible using these theories and they provide us with more information on the behaviour of shapes outside of Euclidean space.

Keywords

Subject Classifications

53A35

References

[1] L. Jenkovszky, M. J. Lake, and V. Soloviev, “János Bolyai, Carl Friedrich Gauss, Nikolai Lobachevsky and the New Geometry: Foreword,” Symmetry, vol. 15, pp. 707 (2023).
[2] Y. He, J. Zou, X. Zhang, N. Zhu, and T. Leng, “FGeo-TP: A Language Model-Enhanced Solver for Euclidean Geometry Problems,” Symmetry, vol. 16, pp. 421 (2024).
[3] Z. Balajti, “Generalization Process of the Integrated Mathematical Model Created for the Development of the Production Geometry of Complicated Surfaces,” Symmetry, vol. 16, pp. 1618 (2024).
[4] Iddo Drori, Sarah Zhang, Reece Shuttleworth, Leonard Tang, Albert Lu, Elizabeth Ke, and Kevin Liu, “A neural network solves, explains, and generates university math problems by program synthesis and few-shot learning at human level,” Proceedings of the National Academy of Sciences of the USA, vol. 119, pp. e2123433119 (2022).
[5] T. N. Mundhenk, M. Landajuela, R. Glatt, C. P. Santiago, D. M. Faissol, and B. K. Petersen, “Symbolic regression via neural-guided genetic programming population seeding,” arXiv preprint, arXiv:2111.00053 (2021).
[6] S. Polu, J. M. Han, K. Zheng, M. Baksys, I. Babuschkin, and I. Sutskever, “Formal mathematics statement curriculum learning,” arXiv preprint, arXiv:2202.01344 (2022).
[7] Bolla Sai Durga Prasanna and Chiraparapu Srinivasa Rao, “Village Development System using Greedy Algorithm,” International Journal for Interdisciplinary Sciences and Engineering Applications, Volume 6, Issue 3, pp. 12–19 (2025), doi: 10.5281/zenodo.16728954
[8] S. Eddahmani, “More than two decades of attacks on the AES cryptosystem,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 3, pp. 667–683 (2025).
[9] P. Lu, R. Gong, S. Jiang, L. Qiu, S. Huang, X. Liang, and S. C. Zhu, “Inter-GPS: Interpretable geometry problem solving with formal language and symbolic reasoning,” arXiv preprint, arXiv:2105.04165 (2021).
[10] J. Chen, J. Tang, J. Qin, X. Liang, L. Liu, E. Xing, and L. Lin, “GeoQA: A geometric question answering benchmark towards multimodal numerical reasoning,” arXiv preprint, arXiv:2105.14517 (2021).
[11] R. Patil, K. M. Upalkar, A. K. Pardeshi, A. S. Tashildar, and A. I. Khan, “Predicting Customer Churn In Banking Sector,” International Journal of Advanced Electronics and Communication Engineering (IJAECE), vol. 14, no. 1, pp. 19–30 (Apr. 2025).
[12] C. Deshpande, C. Ramtirthkar, T. A. Wani, V. K. Bhosale, M. Gulhane, and K. S. Kumar, “Topology and knot theory applications in quantum field theory,” Journal of Interdisciplinary Mathematics, vol. 28, no. 6, pp. 2281–2287 (2025), doi: 10.47974/JIM-2370.
[13] G. Kaur, M. Kaur, J. Singh, M. M. Laishram, S. Lakhanpal, and M. Kumar, “Effective strategies for writing maintainable code in cryptographic software development,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 29, no. 2-A, pp. 609–616 (2026), doi: 10.47974/JDMSC-2503.
[14] P. Sahane, M. Gulhane, N. Rakesh, S. M. M. Naidu, M. Grover, and V. Mahajan, “Evaluating lightweight encryption schemes for resource-constrained devices in wireless sensor networks,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 5-A, pp. 1803–1812 (2025), doi: 10.47974/JDMSC-2180.

Views: 343Downloads: 139Citations: 0